The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Global Solution to the(2 + 1)-dimensional Generalized Fractional Long-short Wave Equations
Author(s): 
Pages: 289-294
Year: Issue:  4
Journal: Yantai Teachers University Journal, Natural Science Edition

Keyword:  (2 + 1)-dimensional generalized fractional long-short wave equationsGagliardo-Nirenberg inequal ityGalerkin method;
Abstract: The existence and uniqueness of the global solution to the( 2 + 1)-dimensional generalized fractional long-short wave equations were proved by using uniform priori estimates and Galerkin method.
Related Articles
No related articles found